MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 8MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 8MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48335308
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the collars broken on both screws.Replaced with new ones.
 
Additional Manufacturer Narrative
Method: complaint history review; risk assessment; results: manufacturing review was not conducted because no lot number was available.The stryker rep reported that it was a difficult angle and confirmed that the all in one guide was not used as recommended per the stg.Conclusion: the probable root cause of the clip disengagement is due to freehanding.
 
Event or Problem Description
It was reported that the collars broken on both screws.Replaced with new ones.

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 8MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5574786
Report Number3005525032-2016-00041
Device Sequence Number10884167
Product Code OVE
UDI-Device Identifier04546540679826
UDI-Public(01)04546540679826
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335308
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2016
Supplement Report FDA Received Date07/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1